Please use this identifier to cite or link to this item:
Title: Space-time symmetries in non commutative Gauge theory : a hamiltonian analysis
Authors: Ghosh, Subir
Keywords: Gauge field theory
Field theoretical model
Differential geometry
Hamiltonian formalism
Field equations
Issue Date: 2004
Citation: Modern Physics Letters A, v.19, no. 33, p. 2505-2518
Appears in Collections:Physics and Applied Mathematics

Files in This Item:
File Description SizeFormat 
Space-Time Symmetries in Noncommutative Gauge Theory.pdf954.29 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.